Congratulations, you are saving 13% by buying in bulk
Order by 1pm Monday to Thursday for Next Day Delivery
In this multipack you will receive Allergy & Hayfever Relief Cetirizine - 360 Tablets 30 Tablets x 12 Pack
These 30 Day Allergy & Hayfever Relief tablets can be used by adults and children (6 years and up) to prevent and treat allergic conditions such as hay fever and treat allergic reactions that affect the skin. These tablets are specially formulated to provide allergy relief and soothe sore, itchy eyes rashes and hives.
This can be used by adults and children above 6 years, making this an ideal hay fever medication or general antihistamine for the whole family.
These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as active ingredients.
These hay fever tablets can help provide fast, much-needed relief from allergic reactions such as;
30 Days Allergy and Hayfever Relief Cetirizine Tablets:
This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Alcohol should be avoided while taking these tablets since the effects of alcohol may be increased (e.g. increased drowsiness and lack of co-ordination).
Please inform your doctor or pharmacist if you are taking or have recently taken any other medicines, even those not prescribed.
Possible side affects of 30 Days Allergy & Hayfever Relief Cetirizine Tablets:
Cetirizine is a second generation antihistamine, which means it does not cause drowsiness in the majority of people.
Usually Cetirizine is well tolerated, however, occasionally some side effects might occur which are: drowsiness, headache, dizziness, agitation, dry mouth or gastrointestinal discomfort.
If you notice any side effects not mentioned in this leaflet, stop taking the tablets and inform your doctor or pharmacist.
Each Cetirizine 10mg Tablet contains 10 mg of the active ingredient cetirizine hydrochloride/Dyhydrochloride.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
delivered on time, well packed
Great product with similar Active Ingredient to Zirtek
Works well for me. Find it better than Clarytin (Loratadine) but everyone is different. Great price too.
Allergy & Hayfever Relief Cetirizine
Allergy & Hay fever Relief Cetirizine tablets are a product, at a good price with speedy delivery.
Product as described. Prompt delivery. I normally buy my hayfever tablets online.